# SDR FDEA2020011640125

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: A53778617210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT SIDE BELOW FLOOR LEVEL AT FRAME 37 INTERCOSTAL LWR FWD ATTACH BRACKET IS CRACKED.  REMOVED AND INSTALLED NEW CLIP (BRACKET) IN FWD CARGO PIT RT SIDE BELOW FLOOR LEVEL AT FRAME 37 IAW SRM 51-40-21.
